# SDR 99ZZZX4109

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888RA
- Make and model: Cessna 525
- Aircraft serial: 5250135
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99123921
- Condition: Failed
- Location: Lt Engine
- Part time: 718 hours
- Component: MC145474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP FAILED TO PRODUCE HYDRAULIC PRESSURE.
